Existence of Solutions for Nonlinear Four-Point p-Laplacian Boundary Value Problems on Time Scales
Articles > Article · 2009
Authors: Fatma Serap TOPAL, Özlem ÖZEN, Erbil ÇETİN
ADVANCES IN DIFFERENCE EQUATIONS, Journal Indexed in SCI Expanded, International, 2009, vol 2009, pp 1-20
DOI: 10.1155/2009/123565
Summary
We are concerned with proving the existence of positive solutions of a nonlinear second-order four-point boundary value problem with a p-Laplacian operator on time scales. The proofs are based on the fixed point theorems concerning cones in a Banach space. Existence result for p-Laplacian boundary value problem is also given by the monotone method. Copyright (C) 2009 S. Gulsan Topal et al.